Revista Matemática Iberoamericana


Full-Text PDF (608 KB) | Metadata | Table of Contents | RMI summary
Volume 12, Issue 1, 1996, pp. 37–45
DOI: 10.4171/RMI/193

Published online: 1996-04-30

Correspondances géodésiques entre les surfaces euclidiennes à singularités coniques

Mohammed Mostefa Mesmoudi[1]

(1) Université de Strasbourg, France

A.J. Montesinos has shown that a geodesic correspondence between to complete Riemannian manifolds with transitive topological geodesic flow is a homothety. In this paper we prove a similar result for a conformal geodesic correspondence between two singular flat surfaces with conical singularities and negative concentrated curvature.

No keywords available for this article.

Mesmoudi Mohammed Mostefa: Correspondances géodésiques entre les surfaces euclidiennes à singularités coniques. Rev. Mat. Iberoam. 12 (1996), 37-45. doi: 10.4171/RMI/193